# SDR 2008FA0000045

- Difficulty date: August 23, 2007
- Submitted: January 22, 2008
- Operation: General aviation
- Propeller: Rotol R389*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Part serial: 689
- Condition: Cracked
- Location: Nr 1
- Part time: 39,882 hours
- Component: Propeller, Rotol
- Component part number: R389
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP REMOVED DUE TO NR 1 BLADE LOOSE IN HUB.  NR 1 BLADE SN 689 WAS FOUND TO HAVE A CRACKED OUTER SLEEVE ON BLADE ROOT END.  BLADE WAS REJECTED AND REMOVED FROM FURTHER SERVICE.  (K)
